Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Biopsy shows inflamed prostrate, have lower back problems. Is it related to prostrate cancer ?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 575 Questions
Prostate problemsIm a 40yr old male that never drank or smoked. Ive been having prostate problems for over three years since an infection was found . My symptoms come and go ive been on several courses of antibiotics which give a short period of relief. I had my psa done this years and it was 3.9 and a new uro did a biopsy wich showed inflammation and a bubble? But not cancer. I was symptoms free after the biopsy about 5 months dont know if it was the antibiotic or not but I recently found out that quadriceps stiffness and weakness was a sign of metastatic prostate cancer ass ive had lower back problems for years I didnt think anything of it until now. Im afraid this what it is and I cant relax. Please advise.
Posted Sat, 21 Apr 2012 in Men's Health
Answered by Dr. Rajiv goel 6 hours later

Thanks for posting your query.

Your history as well as symptoms suggest that you are having Recurrent Prostatitis. The condition is known as Chronic Prostatitis. The rise in PSA can be because of this infection itself and your biopsy also suggested the same.

Your quadriceps stiffness and weakness are probably not related to this condition of yours.

Chronic Prostatitis can cause lower backache as well as stiffness of the lower back. You should stop worrying about prostate cancer and be under the care of Urologist for your Prostatitis.

Hope, I have answered your query.

I will be available for follow up query if any.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor